# SDR SIMA0592

- Difficulty date: February 28, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 3110 · Instrument Panel
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3384 - EMERGENCY ARMED LIGHT ON FA PANEL INOPERATIVE.  REMOVED AND REPLACED ARMED LIGHT BULB ON FA PANEL.  OPS CHECK GOOD.  (M)
